MathSciNet Relay Station
MathSciNet bibliographic data
MR1181879 92D25
Gyllenberg, Mats; Hanski, Ilkka Single-species metapopulation dynamics: a structured model. Theoret. Population Biol. 42 (1992), no. 1, 35–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement